# SDR SIMA201010208

- Difficulty date: April 10, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 18,828 hours, 14,269 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Loose
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3862 THE CREW REPORTED THE PASSENGER DOOR POWER ASSIST CABLE LOOSE AND GETS IN WAY BETWEEN DOOR AND DOOR SEAL.  THE AFT PASSENGER DOOR SUPPORT CABLE, AFT ASSEMBLY OFF TRACKS "NO TENSION".  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE TOP CABLE ASSEMBLY AND OPERATIONAL CHECKED IAW CRJ700 AMM 52-11-13.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
